# SDR AALA202511065247

- Difficulty date: October 10, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 75,982 hours, 29,380 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Lug
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR #4 HINGE FITTING TAB LUG WORN. REPLACED TAB LUG PER SRM 55-26-41-300-002 AND CMM 55-21-15.
